Welcome, Guest. Please login or register.
October 19, 2020, 10:47:02 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 55030
  • Total Topics: 4806
  • Online Today: 78
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 51
Total: 51

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New side effects 3.5 weeks in with Harvoni..? Help, Please...  (Read 7767 times)

0 Members and 1 Guest are viewing this topic.

Offline 575to505

  • Member
  • Posts: 19
Hi all! I was wondering if any of you are having or had side effects come on a few weeks in. I don't know if it's my pre-existing heart problem or the Harvoni but the last 2 days I have felt so weak/tired. If I close my eyes I could go to sleep. It doesn't matter if I just took a nap or just woke up from a nights sleep.
And then my vision has been off. I wear glasses to see far but my vision as a whole seems off. Like I'm unable to focus. I'm hoping it's just that Im tired and tomorrow I'll feel better.
Has anyone had or is having any such symptoms? Any input would be much appreciated.

Offline Ruthie

  • Member
  • Posts: 105
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #1 on: March 08, 2015, 04:50:20 am »
I've been on 4 weeks now. Crazy fatigue like that has followed me the whole time. I remember reading other posts where people had the fatigue come on after a period of time being on treatment.

For your eyesight, mine has been off, too. I Have bifocals and it seems distance and close are both weird. I haven't found it listed as a side effect. However, they really don't know all the side effects yet. I'd bet in a year it'll be listed.

Just remember to report it to your doctor. Have you had blood tests done yet? If there's something wrong, they should be able to tell.

Good luck, I hope you're feeling better soon!

Offline Islandgirl

  • Member
  • Posts: 295
  • Started Harvoni 12/3/14 - EOT 2/25/15
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #2 on: March 08, 2015, 09:17:41 am »
5to5 

I think you need to be on the phone with your doc reporting this.  The exhaustion has been reported but I don't remember anyone reporting the vision sides that sound quite like yours along with it. 

Regardless, with your existing heart condition, I think you need to talk to your doc.  This may or may not have anything to do with the Harvoni so please call your doc, - and if you have a heart doc, call them too. 

Not trying to alarm you, I just think you need to rule out that it might be related to your pre-existing condition.  Hugs,  ...Islandgirl
1b, treatment naive, positive for Hep C since 1994; thought to be transmitted via blood transfusions in 1976
Started Harvoni 12/3/14, EOT 2/25/15
12/31/14 labs - Virus Undetected, ALT/18, AST/34
3/25/15 labs - 1 mo post 12 wk Harvoni TX Virus Undetected!!  :) ....Islandgirl

Offline 575to505

  • Member
  • Posts: 19
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #3 on: March 08, 2015, 12:26:59 pm »
Thanks Ruthie and Island girl! I will of course let all my doctors know what I'm experiencing but I wanted to get feedback from you all as well.
Today my vision is ok but I'm still weak and tired. I slept good last night but I feel I need to go back to bed. I sit on the couch and can not stay awake.
I had my blood drawn on the 5th but I will not get results until the 11th.
Thanks for your help and concern.

Offline Ruthie

  • Member
  • Posts: 105
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #4 on: March 08, 2015, 01:46:54 pm »
I'd bet they have your blood results tomorrow. I'd call and ask. With that kind of fatigue, I'm worried about anemia, oxygen levels, potassium, sodium, and your heart.

At one point, I was so fatigued, it made me wonder if I was anemic (that's been a big problem for me in the past). I went back to normal fatigue eventually (LOL normal fatigue).  But I don't have heart problems.

You know, with drinking so much water on Harvoni, it could throw your electrolyte levels off. Those are sodium and potassium. My grandma got griped at by her Dr one time for drinking too much water and doing that.  We still give her Hell over that LOL

Anyways, I'm not a Dr, just a concerned person out here in cyberspace.

Offline moma

  • Member
  • Posts: 48
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #5 on: March 08, 2015, 05:00:09 pm »
5-5
I also have heart problems and remember reading that Harvoni had caused an increase in blood pressure. Have you had that checked lately? There was a lot of tightness in my chest, but acupuncture has helped get rid of that. As far as fatigue, I've experienced that since about week 4 (now on wk 8). It's hard not to blame this treatment on everything we feel. I'm mostly bothered by the anxiety and depression that has decided to pop up. Check with your doc. but don't get discouraged if you don't get an answer. This stuff is so new the so-called experts don't even know what side effects there can be!
Stay Strong,
MoMa

Offline Ruthie

  • Member
  • Posts: 105
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #6 on: March 08, 2015, 11:58:27 pm »
From the thread talking about anxiety, there was a link posted to Gilead's website about sides. Visual impairment is a rare side effect. At least we know for sure now!

http://www.gilead.ca/pdf/ca/harvoni_pm_english.pdf

Offline PatEquack

  • Member
  • Posts: 9
Re: New side effects 3.5 weeks in with Harvoni..? Help, Please...
« Reply #7 on: March 13, 2015, 12:45:55 am »
I have been through with treatment for a couple of weeks now. I did have a lot of vision problems. I also had scary high blood pressure...which I could tell was happening because of nausea and anxiety which I normally don't suffer from. Watch your blood pressure like a hawk... drink lots of water.

 


© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.